I had teenage onset asthma and had to use Seretide back then; in my early 20s (I am now 30) I literally stopped using Seretide, and Ventolin for the most part and I have been singing now professionally for around 6 years. Just recently we moved, I got the flu and had a terrible bout of asthma - had to take prednisolone for a week and have now been taking Seretide for around 6 weeks and I have lost the high register of my voice. I've had to cut out many songs from my sets as I just cannot get the chest/head mix to work - it isn't there. I feel like I have lost around 20-30% of my vocal range, and now have a huskiness in my voice rather than the natural clarity. I believe it is solely due to the Seretide. It is very upsetting and I am now cutting the meds down, hoping that it was just the flu that triggered the asthma and not where we moved to. I will know in a few weeks if the vocal range returns when I have completely cut Seretide out.